Analytic solutions of essentially non-linear equations
Doklady Akademii Nauk, Tome 144 (1962) no. 1, pp. 19-20
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_144_1_a3,
author = {A. E. Gel'man},
title = {Analytic solutions of essentially non-linear equations},
journal = {Doklady Akademii Nauk},
pages = {19--20},
year = {1962},
volume = {144},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_144_1_a3/}
}
A. E. Gel'man. Analytic solutions of essentially non-linear equations. Doklady Akademii Nauk, Tome 144 (1962) no. 1, pp. 19-20. http://geodesic.mathdoc.fr/item/DAN_1962_144_1_a3/